Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 77–85 (Mi umn4355)  

On certain questions related to optimal control

A. Bensoussan, J.-L. Lions


Full text: PDF file (455 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:2, 79–87

Bibliographic databases:

UDC: 519.9
MSC: 60G40, 62K05, 49J40, 62L15
Received: 05.09.1973

Citation: A. Bensoussan, J. Lions, “On certain questions related to optimal control”, Uspekhi Mat. Nauk, 29:2(176) (1974), 77–85; Russian Math. Surveys, 29:2 (1974), 79–87

Citation in format AMSBIB
\Bibitem{BenLio74}
\by A.~Bensoussan, J.~Lions
\paper On certain questions related to optimal control
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 77--85
\mathnet{http://mi.mathnet.ru/umn4355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=402570}
\zmath{https://zbmath.org/?q=an:0339.93032}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 79--87
\crossref{https://doi.org/10.1070/RM1974v029n02ABEH003849}


Linking options:
  • http://mi.mathnet.ru/eng/umn4355
  • http://mi.mathnet.ru/eng/umn/v29/i2/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:296
    Full text:149
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022